MathSciNet Relay Station
MathSciNet bibliographic data
MR2872880 34A37 (34C25 34D23 92D25)
Tan, Ronghua; Liu, Zhijun; Cheke, Robert A. Periodicity and stability in a single-species model governed by impulsive differential equation. Appl. Math. Model. 36 (2012), no. 3, 1085–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement